# SDR C2XA08CL023

- Difficulty date: March 4, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 15,759 hours, 12,048 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 00056635
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE SMOKE WAS OBSERVED COMING FROM THE EICAS ON POWER UP.  MAINTENANCE INSPECTED AND REPLACED THE EICAS DISPLAY UNIT NR 3.  OPERATIONAL CHECKS WERE GOOD.
